Rescon Tablets - Consumer Medicine Information
|Manufacture:||Capellon Pharmaceuticals, LLC|
|Condition:||Nasal Congestion, Rhinitis|
|Class:||Upper respiratory combinations|
|Ingredients:||dexchlorpheniramine maleate, pseudoephedrine hydrochloride, colloidal silicon dioxide, crospovidone polyplasdone, D&C Red #30, D&C Yellow #10, FD&C Blue #1, lactose monohydrate, magnesium stearate, microcrystalline cellulose, povidone|
RESCON - dexchlorpheniramine maleate and ps eudoephedrine hydrochloride tablet, multilayer
Active Ingredients (per tablet)
|Dexchlorpheniramine Maleate||2 mg|
|Pseudoephedrine Hydrochloride||60 mg|
|Pseudoephedrine Hydrochloride||Nasal Decongestant|
For the temporary relief of
- runny nose
- itching of the nose or throat
- itchy, watery eyes due to hay fever or other upper respiratory allergies
- nasal congestion
- clear nasal passages
- shrink swollen membranes
- Do not exceed recommended dosage
- May cause excitability especially in children
- May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect.
When Using This Product
- Avoid alcoholic beverages
- Use caution when driving a motor vehicle or operating machinery.
Do not Use
- If you have a breathing problem such as emphysema or chronic bronchitis
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
Stop Use and Ask a Doctor
- If nervousness, dizziness, or sleeplessness occur.
- If symptoms do not improve within 7 days or are accompanied by fever.
Ask a Doctor Before Use if You Have
- heart disease
- high blood pressure
- thyroid disease
- difficulty in urination due to enlargement of the prostate gland
- or if you are taking sedatives or tranquilizers
If Pregnant or Breast Feeding
Ask a health professional before use.
Keep Out of the Reach of Children
In case of accidental overdose, seek professional help or contact a Poison Control Center immediately.
- Adults (12 and older): One tablet every 4 to 6 hours. Not to exceed 4 doses in 24 hours.
- Children under 12 years of age: Consult a physician.
store at 20°-25°C (68°-77°F)
colloidal silicon dioxide, crospovidone polyplasdone, D&C Red #30, D&C Yellow #10, FD&C Blue #1, lactose monohydrate, magnesium stearate, microcrystalline cellulose, and povidone
Questions or Comments
Serious side effects may be reported to this number, call (817) 595-5820. (8 am to 5)